# SDR SWIA2021062358949

- Difficulty date: May 3, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID AFT INTERCOSTAL PN: 601R31902-317 CORODDED    (C-CHECK RO: 6/20/21) / LOCATED, DRILLED AND INSTALLED NEW REPLACEMENT INTERCOSTAL (P/N 601R31902-317) ONTO PAX DOOR. REF BOMBARDIER DWG# 601R31702 REV N AND CRJ700 SRM 51-42-06-001-001 A01. LEAK CHECK GOOD AT THIS TIME. COMPLIED WITH 51-900-1002-SKY.
